Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ciprofloxacin hcl side effects

Premium Questions

Dr. Ronald Schubert MD

Dr. XXXXXXX Schubert, In 04/08/2015 my doctor subscribed Ciprofloxacin HCL 500 mg twice a day. When ... read in the side effects that in could effect tendons. I called my doctor and told her how... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Andrew Hatkoff MD

2 months after taking ciprofloxacin HCL for diverticulitis , my face has developed red spots, like a burn, under my eyes and along the perimeter of my face. Other parts of my face are dry and scaly. Went ... View answer

Answered by : Dr. Andrew Hatkoff ( Radiologist)
Dr. Deepak Kishore Kaltari MD

blood on the tissue. What could this be? Side effect from the meds? Rectal cancer? Hemrroids? I am 27 ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( General Surgeon)
Dr. V. Sasanka MD

Sir I m suffering from uti for last 2 months I cultured my urine test result is positive presence klebsiella I had started with alkasol and antibiotic ciproflaxin but it doesn't work then I taken septran that one also does... View answer

Answered by : Dr. V. Sasanka ( Urologist)
Dr. Panagiotis Zografakis MD

My doctor prescribed ciprofloxacin for 10 days. After about a week, I started feeling a pain in my left shoulder. I also developed some soreness in my right hand. It's been a week since I stopped taking ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Shinas Hussain MD

Hello. I just start taking ciprofloxacin HCL 250, yesterday, for bladder infection, and this morning, but I got a really really bad headache and red eyes, almost like pink eye but in both eyes ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Zotaj Antoneta MD

Good evening. I am getting ready to take ciprofloxacin hcl as prescribed by my doctor because he ... over that. What is the chance of that particular side effect? Is this a dangerous drug for me... View answer

Answered by : Dr. Zotaj Antoneta ( General & Family Physician)
Dr. Het Ram Bishnoi MD

My husband was just in the hospital for a blocked bile duct. While there they switched him from Benicar HCT to Benicar 40 mg and also gave him Ciprofloxacin HCL 500 mg. He is very tired, not acting like ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

a day, along with an antbiotic (Ciprofloxacin HCL) . I am on my 3rd dose heading into day four. I cannot ... are If I stop taking the Prednisone today, cold-turkey, will I suffer any extreme side... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.       Honey Arora MD

I was prescribed Cipro for a UTI, and about 3 or 4 days into it I started to notice itching and burning. I assumed it was a yest infection. I was given a single does of Diflucan for it. I took it and it cleared up my yest... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Panagiotis Zografakis MD

Hi, are you sure this is a side-effect and not the main symptom of a urinary tract infection? Didn't she have rigor and high fever before starting ciprofloxacin? Ciprofloxacin is a very potent...

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD